Does snorting sleeping pills get you high
No. It will put to you to sleep. Snorting is also very, very dangerous. I wouldn't recommend it. You'll be risking death. ChaCha! [ Source: http://www.chacha.com/question/does-snorting-sleeping-pills-get-you-high ]
More Answers to "Does snorting sleeping pills get you high"
- How long does it take to get high from snorting pills??
- WikiAnswers does not answer this sort of question. Snorting pills is :- ･ 1) illegal ･ 2) dangerous to your health (you could die)
Related Questions Answered on Y!Answers
- If You Snort Crushed up "Tylenol Simply sleep" (pure diphenhydramine) pills, will you get high?
- Q: My buddy is about to try this...and he wants to know if it will get him high (or low, actually seems how diphenhydramine is a deppres.) and if it will harm him. Thanks for your info!
- A: To get high off diphenhydramine you have to eat like 13 pills or so (umm, in the 200-300mg range), you almost certainly can't snort enough to do anything.Snorting things usually makes them about 2x as potent (though not as long lasting) as eating them, so if he snorts a pill it will be like he ate two pills... Won't do a thing! And snorting 6+ pills is just disgusting.If you eat about 13 pills it WILL get you high, but not in the way you'd imagine as getting high... it will pretty much make you delusional. Interesting but not usually that fun. It also doesn't work at all for about 1/4 of people who try it, for some reason, and those people just feel absolutely disgusting like their skin is crawling all over, their insides are itchy, etc. Just to warn you!
- How often is it that someone who gets "legally" high will move onto illegal drugs?
- Q: This is one of those "i got this friend ones" don't lecture on how drugs are bad I just need an answer to the question above. But here's some back history.The first time i heard about her messing around with drugs was last year when she tried to snort tylenol. Needless to say she didn’t get high. But since then she has moved on to huffing dust-off and as I’ve recently found out she has been taking excess amounts of OTC sleeping pills then trying to stay awake. I want to know how often it is that someone who starts out like this, will end up moving on to drugs like pot, cocaine or something.
- A: There is a very, very good chance she will. She has an addictive personality it sounds like and she will be looking for the next high. I ended up addicted to pain killers, was on Roxanol for 6 weeks when I was very sick once and became addicted to opiates (codeine, morphine) It was hell trying to stop, not to bad physically but mentally it was horrible. I was always craving it, it made me feel relaxed and normal. I was able to function and so on while on them they just made me less uptight and gave me a feeling of everything is OK. To tell ya the truth I still miss that but it's not worth my health. She is heading down a worse road. She is actively seeking things to get her messed up and there are a lot of things out there, many of which are very dangerous. Street drugs are the worst because you never really know what's in them or how strong they really are and that's often how people end up dead. She needs to get a hold on her life. What is it that is making her want to do these things? There is almost an underlying cause at first. Depression, bad home life, something, that pushes people to seek ways out of reality. There is a really high chance she will end up using alcohol and a good one she will begin to use harder drugs to get high. Once she finds them and sees how they make her feel then it will be hell on earth for her to try and stop using them. She needs to seek help from her doctor. That's what I did I went in and told my doctor what I was doing and why. He was shocked but was very glad I told him before it got too bad. We were able to handle it through medical means and a psychologist. She may need to do the same. She is starting down a very bad and dangerous road. It really does not look good for her. Watch yourself when people are on drugs they will do things to their friends that they would normally not to otherwise. Things like steal and even put the drugs off on you if you all were out and she was about to get caught. So make sure she does not take you down with her if that happens. Good luck.
- took 2 pills of ecstasy three days later i still have high blood pressure and heart arrhythmia?
- Q: i took 2 e pills which were white no specs just straight white (1 snorted and 1 chewed and swallowed at the same time) i was not feeling loved up or happy just extremely dizzy, warm, and for lack of a better term drunk for 6-7 hours and then was finnaly able to go to sleep at around 3am. the next morning i woke up at 9am i looked in the mirror my pupils were still huge i was still a little buzzed (mostly dizzy). I layed in bed until noon and had water. my heart was still beating fast and i was jumping from hot and cold sensations throughout the day. at 6pm i checked again and my pupils were still enourmous. the next day (today) my pupils are normal but my blood pressure is still 158 - 87 and pulse is 96. my normal pressure is 105 -70 pulse 66. i am 15. i went to a doctor and he said i still have an arrhythmia. This is 3 days and 2 nights after i took it. What on earth was in those pills because it obviously wasn't mdma and i only took 2.
- A: Well, for one your taking e at the age of 15, not saying I didn't, but this can have serious effects on how your organs develop. The last time I ever took e I had a sesiur the next day. They may have gave you some bunk pills. There not like they used to be, and you could be getting pretty much anything.
Prev Question: How much does oxycontin sell for
People also view